Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lyrica left me feeling worse. corafree

Posted by SLS on October 26, 2006, at 8:46:06

In reply to Re: Lyrica left me feeling worse. SLS, posted by corafree on October 25, 2006, at 20:18:05

> Tks 4 bein' nice 2 me. Don't deserve much after 'my whiney reaction' this a.m.

I was upset at the possibility that I had overlooked your previous post. It happens quite frequently that I simply don't have the mental energy to attend to them all. So, for future reference, please don't take it personally should I not respond to one of your posts. It usually means that I either missed it or that I just didn't have the additional energy to reply to it.

> I've seen quite a few pain docs.

I'm sorry that I don't remember exactly what you are suffering from. Is fibromyalgia in there somewhere?

Nortriptyline is not the same as Norpramin (desipramine). Nortriptyline is the daughter drug of amitriptyline and tends to be a more pleasant drug to deal with than desipramine.

I can't believe how many drugs you are taking. No wonder you are burned-out on them.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:696596
URL: http://www.dr-bob.org/babble/20061020/msgs/697869.html